# SDR DALA2018073004776

- Difficulty date: July 22, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 87,982 hours, 12,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING AT 36B ARE INOPERATIVE. REPLACED BUMPER AND LIGHT ASEEMBLY. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED.
